# SDR 4TXA2021091000011

- Difficulty date: August 27, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 12,857 hours, 9,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 414129
- Condition: Discharged
- Location: Emergency Lights
- Part time: 3,941 hours, 2,727 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FUNCTIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM BATTERY PACKS, THE AFT RH EMERGENCY LIGHT BATTERY PACK FAILED.  R & R BATTERY PACK.
